# SDR 08FDEA04366

- Difficulty date: October 15, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB24075
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER L/E PANEL 517 CT HAS 2 CRACKED RIBS.  REMOVED 2EA CRACKED RIBS IAW SRM 51-35-01 & SRM 51-33-01;  VOL II.  & FABRICATED IAW DWG ARB 2407;  REV "G".  ALODINED & PRIMED IAW SRM 51-21-01;  PGS 21 - 24;  VOL II.  INSTALED IAW DWG  ARB 2407;  REV "G";  SRM 51-35-10 & 51-33-01;  VOL II.
